Skip to Main content Skip to Navigation


...
hal-00300800v1  Journal articles
Fei Xu. Hochschild and ordinary cohomology rings of small categories
Advances in Mathematics, Elsevier, 2008, 219 (6), pp.1872-1893
hal-01257924v1  Journal articles
Qing LiuFei Xu. Very strong approximation for certain algebraic varieties
Mathematische Annalen, Springer Verlag, 2015, 363 (3), pp.701-731
...
hal-02171863v1  Journal articles
Yang CaoCyril DemarcheFei Xu. Comparing descent obstruction and Brauer-Manin obstruction for open varieties
Transactions of the American Mathematical Society, American Mathematical Society, 0013, 371 (12), pp.8625-8650. ⟨10.1090/tran/7567⟩